# SDR AALA960175

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 15 THROUGH 18 FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR BY PASSENGER SEAT ROW 15.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
